# SDR 01FDEA00049

- Difficulty date: January 30, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651592533
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON FRAME, BS 440 AT STR 6R.  *S/D*  REMOVED, REPLACED AND FAB PER IAW FEDEX SRM 51-20-1, 51-10-2, 53-10-4, 51-30-2.
